Alert archive / Michigan / Flash Flood Warnings in 2016

Flash Flood Warning 1, NWS Marquette, MI

July 11, 2016Gogebic County, Ontonagon County, Michigan

NWS Marquette, MI issued this flash flood warning at Jul 11, 2016, 9:55 PM CDT for Gogebic County, Ontonagon County, Michigan. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2016, 9:55 PM CDT (02:55 UTC)
Expired
Jul 12, 2016, 4:00 AM CDT
In force
6 hr
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Flood severity
None

Counties Gogebic County, MI, Ontonagon County, MI

The radar

The Duluth radar (KDLH), 158 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 10:45 PM CDTFLASH FLOOD5 Sw Little Girls Point, MIGOGEBIC COUNTY SHERIFFS REPORT THAT THE MONTREAL RIVER BRIDGE IS FLOODED ON LAKE RD. AT THE MICHIGAN AND WISCONSIN BORDER. THE GOGEBIC COUNTY ROAD COMMISSION HAS CLOSED LAKE RD. FROM NEAR SAXON WI TO LOWER POWERS ROAD.
Jul 11, 10:50 PM CDTFLASH FLOOD4 N Saxon, WIMONTREAL RIVER IS ON THE BRIDGE ALONG HIGHWAY 122 AND LAKE ROAD.WATER OVER THE ROADWAY.
Jul 12, 3:10 AM CDTHEAVY RAIN 1.341 Ene Bessemer, MIMESONET STATION BESSEMER /E6504/.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.9 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1537 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted.

056 
WGUS53 KMQT 120255
FFWMQT
MIC053-131-120900-
/O.NEW.KMQT.FF.W.0001.160712T0255Z-160712T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
1055 PM EDT MON JUL 11 2016

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN GOGEBIC COUNTY IN WESTERN UPPER MICHIGAN...
  WEST CENTRAL ONTONAGON COUNTY IN WESTERN UPPER MICHIGAN...

* UNTIL 500 AM EDT TUESDAY/400 AM CDT TUESDAY/

* AT 1053 PM EDT/953 PM CDT/...DOPPLER RADAR INDICATED THUNDERSTORMS
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL RATES OF 2
  TO 4 INCHES AN HOUR ARE LIKELY AT TIMES WITH THESE STORMS. FLASH
  FLOODING IS EXPECTED IMMINENTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  IRONWOOD...BESSEMER...WAKEFIELD...BLACK RIVER HARBOR...
  LITTLE GIRLS POINT...LAKE OF THE CLOUDS...IRONWOOD AIRPORT...
  MIRROR LAKE AND COPPER PEAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4669 9034 4673 9009 4688 8985 4690 8974
      4690 8962 4659 8986 4634 9010 4650 9022
      4652 9032 4654 9031 4656 9034 4654 9039
      4655 9041 4664 9042

$$

07
2 follow-up statements
397 
WGUS73 KMQT 120424
FFSMQT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
1224 AM EDT TUE JUL 12 2016

MIC053-131-120900-
/O.CON.KMQT.FF.W.0001.000000T0000Z-160712T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOGEBIC MI-ONTONAGON MI-
1224 AM EDT TUE JUL 12 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM EDT/400 AM
CDT/ FOR NORTHWESTERN GOGEBIC AND WEST CENTRAL ONTONAGON COUNTIES...

AT 1220 AM EDT/1120 PM CDT/...LOCAL LAW ENFORCEMENT REPORTED HEAVY
RAIN DUE TO NUMEROUS THUNDERSTORMS MOVING OVER WESTERN GOGEBIC
COUNTY. FLASH FLOODING HAS BEEN REPORTED ON THE MONTREAL RIVER AT
LAKE ROAD WITH WATER OVER THE BRIDGE. NUMEROUS CREEKS ALONG LAKE
ROAD ARE FLOODED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
IRONWOOD...BESSEMER...WAKEFIELD...BLACK RIVER HARBOR...
LITTLE GIRLS POINT...LAKE OF THE CLOUDS...IRONWOOD AIRPORT...
MIRROR LAKE AND COPPER PEAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

FLOODING IS OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE
RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN
HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4669 9034 4673 9009 4688 8985 4690 8974
      4690 8962 4659 8986 4634 9010 4650 9022
      4652 9032 4654 9031 4656 9034 4654 9039
      4655 9041 4664 9042

$$

07
234 
WGUS73 KMQT 120602
FFSMQT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
202 AM EDT TUE JUL 12 2016

MIC053-131-120900-
/O.CON.KMQT.FF.W.0001.000000T0000Z-160712T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOGEBIC MI-ONTONAGON MI-
202 AM EDT TUE JUL 12 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM EDT/400 AM
CDT/ FOR NORTHWESTERN GOGEBIC AND WEST CENTRAL ONTONAGON COUNTIES...

AT 201 AM EDT/101 AM CDT/...LOCAL LAW ENFORCEMENT REPORTED HEAVY
RAIN DUE TO A THUNDERSTORM OVER WESTERN GOGEBIC COUNTY WITH FLASH
FLOODING OCCURRING AND SOME ROADS WASHED OUT AND ROADS BEING
FLOODED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
IRONWOOD...BESSEMER...WAKEFIELD...BLACK RIVER HARBOR...
LITTLE GIRLS POINT...LAKE OF THE CLOUDS...IRONWOOD AIRPORT...
MIRROR LAKE AND COPPER PEAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

FLOODING IS OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE
RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN
HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4669 9034 4673 9009 4688 8985 4690 8974
      4690 8962 4659 8986 4634 9010 4650 9022
      4652 9032 4654 9031 4656 9034 4654 9039
      4655 9041 4664 9042

$$

07

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 6:09 PM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Jul 11, 6:09 PM CDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
709 PM EDT MON JUL 11 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 433 PM EDT MON JUL 11 2016

WV imagery and RAP analysis indicated a mid/upper level low over
northeast Montana lifting into srn Saskatchewan and a ridge from the
srn plains into the cntrl Great Lakes resulting in sw flow toward
the upper MS valley and wrn Great Lakes. At the surface, srly flow
prevailed through the Upper MS valley and wrn lakes ahead a
front/trough over the ern Dakotas. Shra/tsra associated with mcv
from last night's convection has exited the ern cwa. However,
additional mainly elevated convection continued from near DLH
westward supported by northward flow of very unstable air near the
925-850 mb front. An area of tsra near the lake breeze boundary or
just above the marine layer was moving ne along the lakeshore to
near Ontonagon.

Late this afternoon and early evening, some shra/tsra will be
possible near the Keweenaw. Otherwise, partial clearing with warm
and humid conditions are expected

Tonight, higher res models suggest that convection will increase
again over nrn to cntrl MN as low level inflow strengthens and a
shrtwv lifts through the Dakotas. Upscale development is likely with
another MCS moving toward the wrn CWA by late evening. There is more
uncertainty overnight. Although the convection moves away from the
higher instability and forcing ahead of the shrtwv and toward area
with increased capping, MUCAPE values in the 1k-2k J/Kg range should
still be available. So, expect that the convection may diminish in
coverage and intensity but still survive into cntrl Upper Michigan
with some lighter rainfall amounts. Effective shear values into the
30-35kt range could support some stronger storms with small hail an
gusty winds.

Tuesday, any ongoing shra/tsra through the cntrl cwa should further
weaken during the morning. Although the front becomes less defined,
some leftover outflow boundaries and diurnal heating boosting MLCAPE
values into the 2k-3k J/Kg range may be enough to allow additional
ts development mainly s cntrl. With 30-40 kt 0-6km shear and the
high instability any ts may become svr with large hail and damaging
winds possible. Otherwise, uncomfortable conditions will prevail
with dewpoints still in the mid to upper 60s and max temps in the
mid to upper 80s.

.LONG TERM...(Tuesday night through Monday)
Issued at 407 PM EDT MON JUL 11 2016

Tuesday night into Wednesday morning: Upper level ridging will be in
place across the far eastern portion of the U.S. while a stronger
low pressure system slides across south-central Canada and the
northern Plains. This will place the U.P. on the inflection point
between the two systems. The increased moisture/instability over the
eastern U.P. Tuesday night may allow for a few showers and
thunderstorms in the evening. Drier air and more stable air
(stronger capping) will slide into the area overnight into Wednesday
morning, allowing the showers and thunderstorms to diminish from
west to east.

Wednesday afternoon into Wednesday evening: As the Upper level
ridging continues to slide eastward, a cold front and shortwave will
slide across the U.P. The slightly increased moisture rotating in
with these features, along with afternoon heating, will allow for
scattered showers and thunderstorms across the area. Currently, the
timing of the cold front would place the eastern half of the U.P.
under the best chance of seeing showers and thunderstorms during the
afternoon and evening hours. MUCAPE values are progged to between
1500 J/KG and 2500 J/KG over the east half along with deep layer
shear of 30 to 40 knots, nearly perpendicular to the front, will
allow for increased chances of strong to severe thunderstorms. SPC
has much of the eastern U.P. under a marginal risk for severe
thunderstorms ahead of the front. A limiting factor is that there is
not a lot of moisture for the system to work with, so the overall
coverage will probably be limited across the area.

Overnight Wednesday through Thursday night: The GFS/EC have much of
the eastern U.S. under the influence of an upper level 500mb trough.
This, along with several shortwaves rotating around the trough, will
act to cool the temperatures closer to normal and provide
intermittent chances for rain showers through this time period. at
this point have gone with a consensus of the models as timing of the
waves will end up being key to the increased chances of rain showers.

Friday: A surface ridge, drier air and lack of notable shortwave
will allow for a brief break in the rain shower activity for most of
the Upper Great Lakes region. Temperatures will remain near
to slightly below normal, generally topping out in mid to upper 70s.

Saturday through the extended: The Upper Great Lakes region will be
under the influence of zonal to slight upper level 500mb troughing
through this period as a ridge begins to build across the Plains
states. This will keep the pattern fairly messy through the extended
as shortwaves continue to slide through the area. Again, without any
main area of focus will stick with a consensus of the models through
this time period with intermittent chances of showers and
thunderstorms over the weekend into early next week.
&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 709 PM EDT MON JUL 11 2016

Next chance of shra/tsra is expected late this evening/overnight at
IWD and CMX as a cold front approaches from the Plains. A big
question is with the amount of mid-lvl capping how much of this
developing convection will hold together as front moves toward the
western TAF sites. Given uncertainty have just VCTS at IWD and VCSH
CMX late tonight while maintaining VFR conditions. SAW will stay VFR
for most of the period and be high mvfr Tue morning for ceilings.
&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 420 PM EDT MON JUL 11 2016

Low pressure over the Northern Plains will lift into south central
Canada tonight as a trough crosses the Upper Great Lakes on Tuesday
with a secondary trough moving through Wednesday as the low lifts
through Ontario to Hudson Bay. Another trough will slide across Lake
Superior Thursday into Thursday night as the aforementioned low is
slow to slide north and east of the Upper Great Lakes. High pressure
will briefly build across Lake Superior on Friday bringing calm
conditions. The pressure gradient through the forecast period will
be relatively weak, as a result, winds will be 20 knots or less
throughout much of the period.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...JLB
LONG TERM...KEC
AVIATION...07
MARINE...KEC
Hazardous weather outlook, Jul 11, 2:49 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
349 PM EDT MON JUL 11 2016

MIZ001>004-009-010-084-121200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-GOGEBIC-IRON-
SOUTHERN HOUGHTON-
349 PM EDT MON JUL 11 2016 /249 PM CDT MON JUL 11 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE STORMS MAY BE STRONG
LATE TONIGHT...PRODUCING SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY...MAINLY IN THE MORNING...AND THEN
WEDNESDAY AFTERNOON AND ALSO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SPOTTERS AND THE PUBLIC ARE
ENCOURAGED TO SEND REPORTS OF HAIL OR HIGH WINDS TO THE NATIONAL
WEATHER SERVICE IN MARQUETTE BY PHONE...FACEBOOK OR TWITTER.

MIZ005>007-011>014-085-121200-
MARQUETTE-ALGER-LUCE-DICKINSON-MENOMINEE-DELTA-
SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT-
349 PM EDT MON JUL 11 2016 /249 PM CDT MON JUL 11 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE WEST OF AN ESCANABA TO MARQUETTE LINE
LATE TONIGHT. MORE THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH
WEDNESDAY EVENING. SOME OF THE THUNDERSTORMS TUESDAY AFTERNOON AND
EVENING AND WEDNESDAY AFTERNOON AND EVENING COULD BECOME
SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. MORE THUNDERSTORMS
ARE POSSIBLE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-121200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
349 PM EDT MON JUL 11 2016 /249 PM CDT MON JUL 11 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE TONIGHT...MAINLY OVER WESTERN LAKE
SUPERIOR. SOME OF THE STORMS TONIGHT OVER THE WEST HALF OF LAKE
SUPERIOR COULD BE STRONG...PRODUCING SMALL HAIL AND GUSTY WINDS.

LOCALLY DENSE FOG MAY DEVELOP TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH WEDNESDAY EVENING ACROSS
THE EAST HALF OF LAKE SUPERIOR. SOME OF THE THUNDERSTORMS TUESDAY
AFTERNOON AND EVENING COULD BECOME SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS. MORE THUNDERSTORMS ARE POSSIBLE SUNDAY.

LOCALLY DENSE FOG IS POSSIBLE TUESDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-121200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
349 PM EDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH WEDNESDAY EVENING.
SOME OF THE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING AND
WEDNESDAY AFTERNOON AND EVENING COULD BECOME SEVERE...PRODUCING
LARGE HAIL AND DAMAGING WINDS. MORE THUNDERSTORMS ARE POSSIBLE
SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

KEC

In the hours before

Local storm report, Jul 11, 9:26 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1026 PM EDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND DMG     4 ESE LITTLE GIRLS POIN 46.58N 90.26W
07/11/2016                   GOGEBIC            MI   LAW ENFORCEMENT

            GOGEBIC COUNTY SHERIFFS OFFICE REPORTS LARGE
            TREES IN EXCESS OF 12" DIAMETER DOWNED
            ACROSS LAKE RD. NEAR UPPER POWERS RD.
            GOGEBIC COUNTY ROAD COMMISSION IS CLEARING
            THE ROAD WITH FRONT END LOADERS.

&&

JSS

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:17 PM CDTSpecial Marine WarningMQT88 min
Jul 11, 7:37 PM CDTSevere Thunderstorm WarningMQTGogebic, Ontonagon53 min
Jul 11, 9:21 PM CDTAreal Flood AdvisoryMQTGogebic3 hr
Jul 11, 11:59 PM CDTSevere Thunderstorm WarningMQTGogebic, Ontonagon46 min
Jul 12, 12:00 AM CDTSpecial Marine WarningMQT60 min
Jul 12, 12:30 AM CDTSevere Thunderstorm WarningMQTGogebic, Houghton, Ontonagon45 min
Jul 12, 1:07 AM CDTSpecial Weather StatementMQTBaraga, Houghton38 min
Jul 12, 1:36 AM CDTSpecial Marine WarningMQT54 min
Jul 12, 1:40 AM CDTSpecial Weather StatementMQTHoughton50 min
Jul 12, 2:56 AM CDTSpecial Weather StatementMQTIron49 min
Jul 12, 3:26 AM CDTSpecial Weather StatementMQTIron49 min
Jul 12, 3:52 AM CDTSpecial Weather StatementMQTDickinson38 min

Nearby

Flash Flood Warnings in Michigan, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.